# SDR C2XA98CL016

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 6122 · Propeller Governor
- Part: Prop Contl Unit
- Part number: 78249035
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3216 - CREW REPORTED THE LEFT BETA LIGHT WOULD NOT WORK WITH THE POWER LEVER BELOW FLIGHT IDLE, AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE PROPELLER CONTROL UNIT IAW EMB-120 MM 61-21-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
